Access count of this item: 94

Files in This Item:
File Description SizeFormat 
0321-3.pdf1.1 MBAdobe PDFView/Open
Title: 不変式論的方法 (幾何学における大域的解析学)
Authors: 森川, 寿  KAKEN_name
Author's alias: MORIKAWA, HISASHI
Issue Date: Mar-1978
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 321
Start page: 60
End page: 78
URI: http://hdl.handle.net/2433/104018
Appears in Collections:Global Analysis in Geometry

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.